71.9K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Cold cap and nausea

2 REPLIES 2
Nattyoo
Member

Re: Cold cap and nausea

I have used cap for three FEC and kept most of my hair. Starting 3x tax this week and planning to continue with cap. I think I have got more sensitive to it and felt quite sick last time and, like you, feel sick at the thought of it.
I take a Tramadol just before I go in to the hospital. Perhaps your nurse can prescribe something for you to take for the sickness?
Having hair has meant a lot to me. I prefer that people that I meet on a casual basis not to know about the cancer and treatment unless I choose to tell them - it's good to feel ordinary when life feels far from ordinary at the moment.
Good luck, Natalie
Susan8574
Member

Re: Cold cap and nausea

I managed cold cap for 3 cycles of fec , but every time I thought of it , it made me feel sick , did not use it for my first "t",have 2 left.
I got terrible headaches as well, saved most of my hair , but did get thin at front
ClareSW
Member

Cold cap and nausea

I have been using the cold cap quite successfully until my 5th cycle of chemotherapy when I felt extremely sick as soon as the cap went on. This continued for about three and a half hours. I still have three more treatments to go. Have I just become increasingly sensitive? I really want to continue with it. Has anyone else experienced this? How did they overcome it? Any suggestions greatly accepted